MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 28 / C

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 28 / C
Model Number 01.26.2839HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 25 may 2020: lot 165409: (b)(4) items manufactured and released on 02-oct-2016.Expiration date: 2021-10-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no other similar reported event.Additional items involved in the event, batch review performed on 25 may 2020: cup: versafitcup cc trio 01.26.45.1148 acetabular shell cc trio no-hole 48 (k122911) lot.166745.Lot 166745: (b)(4) items manufactured and released on 06-feb-2017.Expiration date: 2022-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no other similar reported event.Stem: quadra-c 01.12.042 cemented, mirror polishing std stem size 2 12/14 (k083558) lot.168424 lot 168424: (b)(4) items manufactured and released on 05-apr-2017.Expiration date: 2022-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no other similar reported event.Implants from ceramtec 38.49.7175.455.00 biolox delta ceramic ball head 12/14 28 size m 0 lot.7011108288 (item not registered in usa, we have asked the batch review to the external supplier).
 
Event or Problem Description
The surgeon discovered an infection 3 years after the primary surgery (the pathogen is unknown) and decided to remove all implants.
 
Additional Manufacturer Narrative
On 16th of june 2020 the external supplier performed the batch review of the item reference 38.49.7175.455.00 biolox delta ceramic ball head 12/14 ø 28 size m 0 lot.7011108288 (item not registered in usa).The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There are no indications of any pre-existing material defect or non-conformities regarding sterilisation.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 28 / C
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10136934
Report Number3005180920-2020-00317
Device Sequence Number19412989
Product Code LZO
UDI-Device Identifier07630030807091
UDI-Public07630030807091
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2021
Device Model Number01.26.2839HCT
Device Catalogue Number01.26.2839HCT
Device Lot Number165409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight87